Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 94, NWS State College, PA

July 7, 2012Tioga County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 7, 2012, 11:36 AM EDT for Tioga County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2012, 11:36 AM EDT (15:36 UTC)
Expired
Jul 7, 2012, 12:15 PM EDT
In force
39 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Tioga County, PA

The radar

The Binghamton radar (KBGM), 87 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2012-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2012-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
294 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WUUS51 KCTP 071536
SVRCTP
PAC117-071615-
/O.NEW.KCTP.SV.W.0094.120707T1536Z-120707T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1136 AM EDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 1215 PM EDT

* AT 1133 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR LINDLEY...MOVING SOUTHEAST
  AT 60 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  MILLERTON...

THIS WILL IMPACT ROUTE 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4199 7692 4189 7690 4189 7691 4200 7717
      4201 7716 4200 7693
TIME...MOT...LOC 1536Z 298DEG 50KT 4206 7709

$$

FORECASTER: LAMBERT
1 follow-up statement
916 
WWUS51 KCTP 071556
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1156 AM EDT SAT JUL 7 2012

PAC117-071615-
/O.CON.KCTP.SV.W.0094.000000T0000Z-120707T1615Z/
TIOGA PA-
1156 AM EDT SAT JUL 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR NORTHEASTERN TIOGA COUNTY...

AT 1151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MILLERTON...OR 10 MILES SOUTHWEST OF WEST ELMIRA...MOVING
SOUTHEAST AT 55 MPH.

THE WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF NORTHEAST TIOGA 
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS...
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING IS ONE OF 
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4196 7707 4200 7702 4200 7699 4200 7693
      4199 7692 4189 7690 4189 7691
TIME...MOT...LOC 1555Z 298DEG 50KT 4193 7687

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 11:25 AM EDT, 11 minutes earlier.

Area forecast discussion, Jul 7, 11:25 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1125 AM EDT SAT JUL 7 2012

.SYNOPSIS...
A LARGE RIDGE OF HIGH PRESSURE WILL PRODUCE PERHAPS THE HOTTEST DAY
OF THE SUMMER TODAY. A COLD FRONT WILL SLIP SOUTH FROM NEW YORK
STATE AND PUSH THE HOT AIR TO THE SOUTH AND EAST ON SUNDAY. THIS
WILL BEGIN A COOL DOWN THAT WILL LAST MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATE MORNING SATELLITE AND RADAR COMPOSITE SHOWS THE INITIAL
STAGES OF AN MCS /ASSOCIATED WITH A FLAT UPPER SHORTWAVE AND
CORRESPONDING...POWERFUL MID LEVEL JET CORE OF 50-60 KTS/ THAT WILL
PLOW TO THE SE AND NIP OUR FAR NERN COUNTIES THROUGH EARLY THIS
AFTERNOON.

THE LLVL OUTFLOW BOUNDARY FROM THIS CONVECTIVE FEATURE...WILL
COMBINE WITH THE INLAND PENETRATION OF THE LAKE ERIE BREEZE...AND
FAVORABLE RIGHT ENTRANCE REGION OF AN APPROACHING UPPER JETLET TO
DEVELOP ADDITIONAL CLUSTERS OF STRONG TO POSSIBLY SVR TSRA ACROSS
NRN PENN AFTER 18Z.

THE STRONG MID LEVEL CAP...HIGHLIGHTED BY 700 MB TEMPS OF GRTN
+12C...SHOULD GREATLY LIMIT THE SOUTHWARD PROGRESSION OF TSRA LATE
TODAY INTO THE SOUTHERN HALF OF PENN.

FOCUS AREA OF SVR TSRA LATE THIS AFTERNOON AND EVENING WILL BE NEAR
AND JUST TO THE NORTH OF INTERSTATE 80 IN CENTRAL AND EASTERN PENN.
POCKETS OF 0-1KM EHI...0-1KM AND 0-3 KM BULK SHEAR OF 25KTS AND 40
KTS RESPECTIVELY /ALONG WITH A BAND OF RELATIVELY LOWER SFC DEWPOINT
DEPRESSIONS LESS THAN 10F/ WILL SUPPORT THE POTENTIAL FOR
STRONG/DAMAGING STRAIGHT LINE WINDS FROM THE NORTHWEST...AND EVEN
SOME TRANSIENT SUPERCELLS NEAR AND TO THE EAST OF KIPT.

THE WINDS WILL BECOME MORE-WESTERLY AND THE SUN WILL BAKE THE AREA
THIS AFTERNOON. DEEP MIXING AND EXTREMELY ABNORMAL TEMPERATURES
ALOFT WILL LEAD TO MAXES AROUND 100F IN THE SUSQ VALLEY. ALL THE
REST OF THE AREA WILL BE IN THE 90S. THESE ARE ALL VERY CLOSE TO
RECORD VALUES FOR THE DAY. SEE BELOW FOR MORE DETAILED CLIMATE INFO.
MODEL DATA SUGGESTS THAT ISOLD STORMS MOVE DOWN FROM WRN NY OR POP
UP OVER THE NE LATE THIS AFTN...BUT THE NAM IS VERY PESSIMISTIC/DRY
VS THE OTHER NEAR TERM GUIDANCE. THE GFS IS MOST-AGGRESSIVE IN
GENERATING CONVECTION/QPF IN THE AFTERNOON. THE LACK OF QPF IS NOT
SURPRISING SINCE THE WARM TEMPS ALOFT WILL BE A HINDRANCE TO DEEP
CONVECTION. WILL CONTINUE AS WITH PREV FORECASTS AND HINT AT
ISOLD/SCT CONVECTION IN THE NE THIS AFTN...AND FOR MOST OF THE NRN
TIER BY EARLY EVENING. SPC SLIGHT RISK MENTIONS MODERATE TO STRONG
VERTICAL SHEAR WHICH COULD MAKE SUPERCELL STORMS POSSIBLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE FIRING UP
OVER THE NORTH IN THE EVENING. BUT...THE LOSS OF BEST SOLAR
RADIATION COULD KEEP THE CONVECTION SPARSE. WILL TOP POPS AT ABOUT
40PCT. WILL CONTINUE TO MENTION TSTORMS WITH GUSTY WINDS.
TEMPS IN THE ENTIRE PROFILE ARE VERY WARM SO LARGE HAIL IS A LOWER
THREAT THAN WIND DAMAGE. IF STORMS REMAIN CELLULAR....THE THREAT
FOR HAIL WILL BE GREATER. BUT SPC MENTIONS MORPH OF STORMS INTO
MULTI-CELL AND/OR BOWING MCS POSSIBLE. THE REAL FRONT AND
DRY/COOLER AIR WAITS UNTIL LATE TONIGHT OR EARLY SUNDAY TO GET
INTO THE FAR N...AND TAKES UNTIL SUNDAY NIGHT TO REACH THE
SOUTHERN BORDER. WILL KEEP MINS VERY MILD IN THE SRN HALF OF THE
AREA. THE NRN TIER SHOULD DIP INTO THE L-M60S...NOT FAR FROM
NORMALS. SINCE THE FRONT MOVES SLOWLY...SCT SHOWERS AND
THUNDERSTORMS REMAIN IN THE FORECAST THROUGH SUNDAY EVENING IN
THE SOUTH. SLIGHT RISK STAYS UP OVER THE SRN TIER FOR SUNDAY AS LIFT
PRESENT ALONG THE FRONT AND VERY HIGH MOISTURE AND HEAT LEAD TO
HIGH CAPE AND MODERATE SHEAR AGAIN SUNDAY. CLOUDS AND THE COOLER
AIR ON THE WHOLE WILL CHOP 10 TO 15F OFF SUNDAY HIGHS VS SATURDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
A WELCOME RETURN TO NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES
AND LOWER HUMIDITY IS IN STORE FOR EARLY NEXT WEEK...AS THE UPPER
LEVEL RIDGE RETROGRADES TO THE SW UNITED STATES AND A TROF DIGS
INTO THE NORTHEAST.

12Z GEFS SHOWS THE RIBBON OF HIGHER PWATS ALONG AND AHEAD OF THE
FRONT SLOWING DOWN AND STALLING JUST SOUTH OF THE AREA EARLY
NEXT WEEK. HELD ON TO SLIGHTLY HIGHER POPS INTO MONDAY ACROSS FAR
SOUTHERN PA.

MODELS ARE HINTING AT A DEVELOPING BERMUDA HIGH IN THE WESTERN
ATLANTIC BY LATE NEXT WEEK...WHICH COULD LEAD TO A GRADUAL
INCREASE HEAT AND HUMIDITY HEADING TOWARDS NEXT WEEKEND.

&&

.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
LIGHT HAZE WITH VSBYS OF 6-7SM WILL LINGER FOR MUCH OF THE DAY...
ESP ACROSS SRN AIRFIELDS. THE REST OF SATURDAY WILL FEATURE
WIDESPREAD VFR CONDS AND AN INCREASINGLY GUSTY WEST WIND. BUFKIT
SOUNDINGS SUPPORT AFTN GUSTS BTWN 20-25KTS ACROSS THE NORTHERN HALF
OF THE STATE.

COLD FRONT DROPPING SOUTH INTO PA WILL SUPPORT AT LEAST SCT TSRA
THIS AFTN/EVE...STARTING ACROSS THE NORTH AND MOVING SWD THROUGH
THE AFTN.

OUTLOOK... SUN...ISOLD THUNDERSTORM IMPACTS...MAINLY SOUTH.
MON- WED...NO SIG WX EXPECTED.

&&

.CLIMATE...
REC MAXES FOR SAT THE 7TH ARE 101F SET IN THE HOT SUMMER OF 1988
AT BOTH MDT AND IPT. THICKNESSES OF 582DAM...8H TEMPS IN THE
M20S...700H TEMPS OVER 12C...SUNSHINE AND A LIGHT WESTERLY
DOWNSLOPE WIND WILL PUT THOSE RECORDS IN JEOPARDY.

OTHER RECORDS OF NOTE FOR 7 JULY...
99F ALTOONA
98F STATE COLLEGE
93F BRADFORD
100F YORK 3SSW

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR
PAZ019-025>028-034-035-045-046-049>053-058.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 6 PM EDT THIS
EVENING FOR PAZ036-056-057-059-063>066.

&&

SYNOPSIS...DANGELO/LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...DANGELO
LONG TERM...EVANEGO
AVIATION...GARTNER
CLIMATE...LAMBERT
Hazardous weather outlook, Jul 7, 10:52 AM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1052 AM EDT SAT JUL 7 2012

PAZ004>006-010>012-017-018-024-033-037-041-042-081500-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
1052 AM EDT SAT JUL 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING.

A CLUSTER OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL MOVE
SOUTHEAST FROM THE WESTERN FINGER LAKES REGION OF NEW YORK...AND
AFFECT THE MOUNTAINS TO THE NORTH AND EAST OF WILLIAMSPORT
BETWEEN NOON AND 2 PM. STRONG WIND GUSTS AND FREQUENT LIGHTNING
WILL BE THE PRIMARY THREAT WITH THIS BATCH OF STORMS.

ADDITIONAL THUNDERSTORMS WILL FORM DURING THE MID TO LATE AFTERNOON
ACROSS NORTHERN PENNSYLVANIA AND MOVE SOUTHWARD THROUGH THE STATE
TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE AND PRODUCE
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

PAZ019-025>028-034-035-045-046-049>053-058-081500-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
1052 AM EDT SAT JUL 7 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
LATE THIS AFTERNOON AND EVENING.

THUNDERSTORMS WILL FORM DURING THE MID TO LATE AFTERNOON ACROSS
NORTHERN PENNSYLVANIA AND MOVE SOUTHWARD THROUGH THE STATE
TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE AND PRODUCE
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO EARLY
TONIGHT.

PAZ036-056-057-059-063>066-081500-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1052 AM EDT SAT JUL 7 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
LATE TODAY INTO TONIGHT.

THUNDERSTORMS WILL FORM DURING THE MID TO LATE AFTERNOON ACROSS
NORTHERN PENNSYLVANIA AND MOVE SOUTHWARD THROUGH THE STATE
TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE AND PRODUCE
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY...MAINLY
DURING THE AFTERNOON AND EARLY EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING...AND AGAIN ON SUNDAY.

LAMBERT

In the hours before

Special weather statement, Jul 7, 11:02 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1102 AM EDT SAT JUL 7 2012

PAZ037-071630-
TIOGA PA-
1102 AM EDT SAT JUL 7 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN TIOGA
COUNTY...

AT 1053 AM EDT...THE SOUTHWEST END OF A LINE OF STRONG THUNDERSTORMS
WAS LOCATED FROM 25 MILES NORTHEAST OF WOODHULL TO 20 MILES
NORTHWEST OF WOODHULL TO 17 MILES NORTH OF STANNARDS...MOVING
SOUTHEAST AT 55 MPH.

WIND GUSTS FROM THE NORTH TO NORTHWEST...UP TO 45 MPH AND PEA SIZE
HAIL ARE POSSIBLE WITH THESE STORMS. ALSO...EXPECT FREQUENT CLOUD TO
GROUND LIGHTNING FROM THESE STORMS AS THEY CROSS EXTREME
NORTHEASTERN TIOGA COUNTY BETWEEN 1130 AM AND 1230 PM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE
STORMS WILL AFFECT ELKLAND...TIOGA JUNCTION AND ROSEVILLE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6 NEAR THE
BRADFORD COUNTY LINE...ROUTE 15 FROM TIOGA TO LAWRENCEVILLE.

LAT...LON 4199 7692 4194 7690 4177 7689 4177 7690
      4200 7735 4200 7693

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 11:02 AM EDTSpecial Weather StatementCTPTioga88 min
Jul 7, 1:52 PM EDTSpecial Weather StatementCTPMcKean, Potter, Tioga83 min
Jul 7, 2:24 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter, Tioga, Warren66 min
Jul 7, 3:26 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clinton, Lycoming, Potter, Sullivan and 1 more64 min
Jul 7, 4:26 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Lycoming, Montour, Northumberland and 3 more64 min
Jul 7, 4:37 PM EDTSpecial Weather StatementCTPCentre, Clearfield38 min
Jul 7, 4:50 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton, Huntingdon, Mifflin, Snyder55 min
Jul 7, 5:10 PM EDTSpecial Weather StatementCTPCambria35 min
Jul 7, 5:10 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill50 min
Jul 7, 5:23 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon52 min
Jul 7, 5:27 PM EDTSpecial Weather StatementCTPDauphin, Juniata, Lebanon, Northumberland, Perry, Snyder63 min
Jul 7, 5:34 PM EDTSpecial Weather StatementCTPClinton41 min
Jul 7, 5:52 PM EDTSpecial Weather StatementCTPClearfield53 min
Jul 7, 6:00 PM EDTSevere Thunderstorm WarningCTPClearfield44 min
Jul 7, 6:14 PM EDTSpecial Weather StatementCTPHuntingdon61 min
Jul 7, 6:21 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Perry39 min
Jul 7, 6:21 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry39 min
Jul 7, 6:21 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon72 min
Jul 7, 6:40 PM EDTSpecial Weather StatementCTPCentre20 min
Jul 7, 6:41 PM EDTSpecial Weather StatementCTPCentre19 min
Jul 7, 6:57 PM EDTSpecial Weather StatementCTPCentre18 min
Jul 7, 6:59 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Juniata, Perry, York61 min
Jul 7, 7:51 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Perry, York69 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.